Milburn, J. orcid.org/0000-0003-0638-8555 (2016) Book Review: Joachim Wündisch, Towards a right-libertarian welfare state. Political Studies Review, 14 (2). pp. 252-253. ISSN 1478-9299
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 The Author(s). This is an author-produced version of a paper subsequently published in Political Studies Review. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Politics and International Relations (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 04 Mar 2020 17:01 |
Last Modified: | 04 Mar 2020 17:07 |
Status: | Published |
Publisher: | SAGE Publications |
Refereed: | Yes |
Identification Number: | 10.1177/1478929916630914z |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:157948 |